# SDR CALA2024071902066

- Difficulty date: June 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 60,526 hours, 21,960 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 112A440121
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E PANEL 521FB ATTACH LOWER WING STRAP ASSEMBLY WAS REPAIRED DUE TO CORROSION.   REF BAM N/R 001997213 FOR COMPLETION OF REPAIR. REF SRM 57-20-01-2R-3 REPAIR 3. A SIGNIFICANT FINDINGS REPORT IS REQUIRED TO BE ISSUED FOR THIS REPAIR.
